# SDR C1HA200497015

- Difficulty date: September 25, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT EXTERNAL SKIN IS CRACKED 2 (EA) PLACES AT AERODYNAMIC FENCE MOUNTING AREA, (MARKED).  REPAIRED 2 (EA) CRACKS IN NR 4 SLAT EXTERNAL SKIN IAW B727 SRM 57-50-3 FIG 1 TRANSFERRED TO LOG PAGE B 20238 ITEM 3 DUE TO RII INSPECTION RII ACCOMPLISHED.
